MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; NARROW REV 42MM REAMER MODULAR, CANNULATED

EXACTECH, INC. EQUINOXE; NARROW REV 42MM REAMER MODULAR, CANNULATED
Catalog Number 321-55-42
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, while reaming the glenoid of a patient, the butterfly reamers were spinning on the face.The surgeon was adamant that the reamers are too blunt for hard bone and that they should be replaced.
 
Additional Manufacturer Narrative
Section h10: (h3) engineering evaluation noted that the reported event of the dull reamers were likely the result of repeated use and sterilization cycles, which may have led to the blades becoming too blunt.However, this event was also reported in error.Dull reamers do not have the potential to lead to a serious injury.

Brand Name
EQUINOXE
Common Device Name
NARROW REV 42MM REAMER MODULAR, CANNULATED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12445477
Report Number1038671-2021-00469
Device Sequence Number14336738
Product Code LXH
UDI-Device Identifier10885862232779
UDI-Public10885862232779
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-55-42
Device Lot Number281176012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown